Epilepsy Community
Keppra Side effects
About This Community:

This patient support community is for discussions relating to epilepsy, safety, school issues, and transportation issues.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Keppra Side effects

Hi All.
My 17 year old son has been on Keppra (1000mg twice daily) for 2 years and Topamax (50mg twice daily) for 18 months. He has been seizure free for 18 months. The last couple of months he's been feeling very depressed, confused, anxious, coordination problems, concentration, And a couple of times a day he feels as he used to feel after he had a seizure. He's also lost about 65lbs (30kg) in the last 18 months. Has anyone else had issues like this while on these meds?
thanks for your help
Jackie.
1780921 tn?1416842066
I have had the same issues when I was on Keppra, but I was also maxed out on the dosage, and I was on I believe 3 other types of seizure meds at the time. I can't remember if I every was on Topamax or not, sorry. I would get another EEG to see if the seizures are starting to breakthrough. Early this year I started to have the same problems again, and had to be put on another drug.
Blank
Post a Comment
To
Recent Activity
1415174 tn?1453246703
Blank
mkh9 commented on Londres70's status
Apr 30
1415174 tn?1453246703
Blank
mkh9 commented on Londres70's status
Apr 12
1780921 tn?1462244109
Blank
flipper336 "Life is tough, but it's to... Comment
Mar 29
Top Neurology Answerers
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
Epilepsy Community Resources
Top Neurology Answerers
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ